# SDR QXEA2016031600221

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 21,560 hours, 23,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY LIGHT INOPERATIVE, SHARK LIGHT.  REPLACED THE LAMP IAW AMM 33-51-11-00-801 AND 33-51-11-400-801.  CHECKS GOOD.  RETURNED TO SERVICE.
